# SDR 08FDEA03192

- Difficulty date: July 31, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420496
- Condition: Damaged
- Location: Bs 334
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING TOOL MARKS ON SKIN AT FUSELAGE STA 334 BY UNDER HAT SECTION AREA OF STR 10R.  BLENDED OUT DAMAGE IAW SRM 51-10-1, AND FOUND OUT OF LIMITS IAW SRM 53-30-1 FIG 1 AND 2.  REPAIRED SKIN IAW EA 7-5330-122358-FUSELAGE, AD 2002-07-09 AND AD 98-11-03-65-18420-6 SKIN DRILL MARK REPAIR AT BS 341 STR 10R LAP JOINT EO 7-5330-7-5000; SB 727-53A0222-EO 7-5100-7-4304.
